MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an issue with the footswitch was encountered during a procedure.The procedure was aborted after the patient was sedated with general anesthesia.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
G1 mfr site facility name: corrected.H8 usage of device: corrected the component in question (footswitch) was received for analysis.Visual inspection and conductivity testing was performed.The footswitch passed the continuity test and visual inspection.The component was in good condition and exhibited no defects, however after the replacement of the foot switch, the issue was resolved, and the unit was within specification, therefore, the reported allegation was confirmed.Based on the information available, since an expected or random component failure was identified without any design or manufacturing issue, the most probable cause of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that a procedure had to be cancelled due to footswitch issues.The patient was under general anesthesia when the procedure was cancelled/aborted.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Event or Problem Description
It was reported that a procedure had to be cancelled due to footswitch issues.The patient was under general anesthesia when the procedure was cancelled/aborted.There were no patient complications.This event is being reported for aborted/ cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.However, a replacement footswitch was shipped to the customer.It is likely that the foot switch issue could have affected the device performance leading to the event experienced by the customer.The reported complaint was confirmed.Based on the information available, since an expected or random component failure was identified without any design or manufacturing issue, the most probable cause of cause traced to component failure was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18432594
Report Number2124215-2023-74818
Device Sequence Number7633181
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public07290109145518
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Device Lot Number0000001097
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/29/2024
05/13/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date02/20/2024
06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown